# SDR FDEA2019061741301

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 60,266 hours, 23,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 80330035
- Part serial: R29028
- Condition: Empty
- Location: L1 Door Assist
- Part time: 4,624 hours, 3,463 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND POWER ASSIST RESIVOUR FOR L1 DOOR BLOWN.  REMOVED AND REPLACED L1 DOOR ASSIST BOTTLE PER AMM  52-11-30-4-0 NOMENCLATURE-CYLINDER, EMERGENCY POWER  RESERVOIR, /N 803300-35A, S/N 1394
